RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 5, Pages 769–774 (Mi mzm7405)

This article is cited in 7 papers

On the number of steiner triple systems

V. E. Alekseev

Gor'kov Scientific-Research Institute of Applied Mathematics and Cybernetics, USSR

Abstract: We obtain a new lower estimate for the number $N(n)$ of nonisomorphic Steiner triple systems of order $n$:
$$ N(n)\ge n^{\frac{n^2}{12}-O\bigl(\frac{n^2}{\log n}\bigr)}. $$
This makes it possible to show that $\log N(n)$ is of order $n^2\log n$.

UDC: 519.9

Received: 02.11.1973


 English version:
Mathematical Notes, 1974, 15:5, 461–464

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025